It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 Showing 1 - 20 of 27 for upset stomach with antibiotics. (0.016 seconds)


... Hello ok so im a girl, im 18 years old and for the past three years I've had stomach issues. The weird thing is, that it only happens during the fall and winter months.. I dont know why I eat the same things during fall and winter. ... (1 replies)
H. Pylori Story
Jan 6, 2003
... If you are taking 6 antibiotics daily, then I would suggest taking Acidophilus caps or eating some live yogurt. Antibiotics will kill off all your good gut bacteria and could give you an upset stomach with diarrhea. ... (10 replies)
... gest some lifestyle changes. I notice the postername suggests a liking for sweets. To have a healthier sweeter life I would not use sweets Candida grows stronger with it. I would not use meds. Yes with all those antibiotics by now there may be a major Candida infection that may take a long time to eradicate. ... (9 replies)

... d then back to the same old problems. I took the test for h pylori. and it came back positive but a low count, I have taken two week long courses of Nexium along with clarithromycin and I forget what the third antibiotic was. ... (9 replies)
... upset stomach and this was during the antibiotics I was on for a month. I got off the antibiotics and went on accutane for 5 months. The stomach problem kept progressing and 9 months later I'm at a point where I feel like If I wait anymore and don't treat this, my stomach will shut down. ... (5 replies)
... m currently on a heavy duty antibiotic for an upper sinus infection. In the past year I had UPPP surgery, pneumonia, a panic attack, gastritis, and was diagnosed with a mild hiatal hernia and acid reflux. ... (5 replies)
... It has been 7 months and I am desperate. I am a 24 year old female with no history of chronic illnesses except for the last year. In the beginning of January 2010, I flew down to Florida. ... (6 replies)
... Hi Harry I googled through everything to find out about gastritis and antibiotics, well i started out with a kidney infection, the doctor gave me trimethoprim, itook six but at the end i was still in pain, the doctor then gave me ceproxin which i took a really bad allergic reaction to it and serious shoulder pain, headache then throat and tongue swollen so bad i had to go to... (3 replies)
... ake the antibiotics. They are very strong. After treatment follow up to make sure the bacteria has been killed. Don't just assume it has been. Try not to get too upset or stressed because that will make you produce more stomach acid. ... (5 replies)
... ures, ultrasound on my gallbladder, HIDA scan and endoscopy. I was told they were all normal. He just gave up after that saying it was probably stress causing my stomach to produce too much acid. ... (2 replies)
... roz5, It sounds like some thing has happened to your digestive system that has upset the normal good bacteria and made it get out of balance (candida or yeast infection). The friendly bacteria when in balance controls the digestion so you don't produce alot of gas and cramping/ spasms. I don't think it's related to your Raynaud's problem since that is more extremity... (1 replies)
... The effect which Zantac had on your stomach suggests that your problem obviously come from rised acid secretion. Maybe the dosage isn't high enough. But rising the dosage is only temporary solution. ... (3 replies)
... I Am 68. Two Weeks Ago I Went To Er With Chest Pains Located In The Center Of My Sturnum And Under My Left Breast. I Had Had These Pains Before But By Laying Down, They Usually Went Away. ... (3 replies)
... Ulcers usually cause pain rather than upset stomach. ... (1 replies)
... I have been experiencing something similar for a few weeks, also after being on antibiotics for a sinus infection. What I suspect, and a little bit of unscientific testing is showing, is I have some sort of bacterial imbalance. ... (1 replies)
... I have just been diagnosed with H. Pylori. Let me go back a few months first. I went to the Dr. in July for a routine physical. My blood work came back that I had iron deficiency anemia. ... (18 replies)
... I started having problems with my gut at around age 14. I was busy with school and my social life and would abuse food and ignore my health. ... (0 replies)
... Interesting to hear your story. I was having stomach pain for 2 months back in Oct 03 and went to see my Doctor in early Jan 2004. They found I was positive for H.Pylori. ... (1 replies)
Help!
Oct 17, 2012
... t of breath heart beating fast couldn't eat loosing weight. I just felt like I was loosing my mind. I was referred to a gi doc and he just said when you stop the antibiotics you should get better. He did do a lower and upper scope checked my gall bladder did some blood work. ... (0 replies)
... I'm a 32 yr old female who started having stomach problems about 5 years ago. ... (4 replies)


Associated Tags: acid indigestion, candida, nausea

Pages: 1

All times are GMT -7. The time now is 08:08 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!